# SDR UPS01236152

- Difficulty date: June 19, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT FAILED TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES.
